# SDR AALA201909239021

- Difficulty date: September 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 37,090 hours, 14,286 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REJECTED TAKEOFF AT 100 KNOTS DUE TO THE AUTO THROTTLE INOPERATIVE DURING TAKE OFF. MAINTENANCE PERFORMED RESET OF FMGC'S 1 & 2 , FCU 1 & 2 AND LMP CHECK IAW AMM 22-97-00. OPS CHECKS GOOD.
